Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Skin rash between scrotum and anus, irritation, bleeding, moistness. Treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 1686 Questions
Hello. I am 59 year old male. Over the last few months I am troubled with a rash between my scrotum and anus. It can be very irritable and sometimes bleeds after using toilet paper. It is constantly ther and on occasions the area can feel moist. I shower every day and use moist toilet tissue paper but I can see no improvement. I am reluctant to discuss face to face with my doctor but would welcome advice re treatment. Thanks.
Posted Fri, 20 Apr 2012 in Skin Rash
Answered by Dr. Robert Galamaga 1 hour later
Hello and thank you for the question.

Your question is a very good one and I will work on providing you with some good information and recommendations regarding what is going on.

The rash what you describe sounds very typical of a fungal type of rash. This affects many people and is not anything you need to worry very much about.

I recommend that for the time being you go to your pharmacy and obtain some over the counter topical antifungal cream. The one I use most often is called Clotrimazole. You can obtain this cream from the pharmacist and the cost should be very reasonable. Apply this cream three times per day for 10 days. Over the next several days the discomfort and irritation will slowly improve.

This type of rash is usually formed in areas where we can sweat. This includes areas of the upper thigh as well as the area where you are experiencing symptoms.

I thank you very much for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor